Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 8, NWS Atlanta, GA

January 4, 2023Polk County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 7:16 AM EST for Polk County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Jan 4, 2023, 7:16 AM EST (12:16 UTC)
Expired
Jan 25, 2023, 7:16 AM EST
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Polk County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Euharlee Creek at US 287 at Rockmart (RKMG1). The gauge peaked at 10.49 ft at Jan 4, 2023, 10:00 AM EST.

actionminormoderate51001/0401/0501/0601/0701/0801/0901/1001/1101/1201/1301/1401/1501/1601/1701/1801/1901/2001/2101/2201/2301/2401/2501/26
Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02394820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

785 
WGUS42 KFFC 041216
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
716 AM EST Wed Jan 4 2023

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Euharlee Creek at US 278 at Rockmart affecting Polk County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Additional information is available at weather.gov/atlanta.

&&


GAC233-050030-
/O.NEW.KFFC.FL.W.0008.230104T1216Z-000000T0000Z/
/RKMG1.1.ER.230104T1130Z.230104T1130Z.000000T0000Z.NO/
716 AM EST Wed Jan 4 2023

...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Euharlee Creek at US 278 at Rockmart.

* WHEN...From this morning until further notice.

* IMPACTS...At 9 feet, Minor flooding begins along the creek 
  upstream and downstream from the gage on Church Street. Portions 
  of the Wayside Park will have water a foot or two deep. Sections 
  of the sidewalk along Water Street will begin to flood. The water 
  reaches the bottom of The Silver Comet Trail foot bridge just 
  downstream from West Elm Street.

* ADDITIONAL DETAILS...
  - At 6:30 AM EST Wednesday the stage was 9 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 9 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
      3394 8511 3398 8515


$$
1 follow-up statement
264 
WGUS82 KFFC 042117
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
417 PM EST Wed Jan 4 2023

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Noonday Creek at Shallowford Road near Woodstock affecting 
  Cherokee and Cobb Counties.

  Euharlee Creek at US 278 at Rockmart affecting Polk County.

  Alcovy River at New Hope Road near Grayson affecting Walton and 
  Gwinnett Counties.

GAC135-297-042230-
/O.CAN.KFFC.FL.W.0019.000000T0000Z-230104T2117Z/
/ALCG1.1.ER.230104T1437Z.230104T1746Z.230104T2052Z.UU/
417 PM EST Wed Jan 4 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Alcovy River at New Hope Road near Grayson.

* ADDITIONAL DETAILS...
  - At 4:01 PM EST Wednesday the stage was 8.9 feet and falling.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374
      3379 8379


$$

GAC057-067-042230-
/O.CAN.KFFC.FL.W.0014.000000T0000Z-230104T2117Z/
/NOOG1.1.ER.230104T1325Z.230104T1616Z.230104T1842Z.NO/
417 PM EST Wed Jan 4 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Noonday Creek at Shallowford Road near Woodstock.

* ADDITIONAL DETAILS...
  - At 3:30 PM EST Wednesday the stage was 8.5 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3405 8459 3408 8457 3413 8457 3412 8450
      3407 8450 3403 8450


$$

GAC233-042230-
/O.CAN.KFFC.FL.W.0008.000000T0000Z-230104T2117Z/
/RKMG1.1.ER.230104T1130Z.230104T1415Z.230104T2016Z.NO/
417 PM EST Wed Jan 4 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Euharlee Creek at US 278 at Rockmart.

* ADDITIONAL DETAILS...
  - At 3:30 PM EST Wednesday the stage was 8.9 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
      3394 8511 3398 8515


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 6:40 AM EST, 36 minutes earlier.

Area forecast discussion, Jan 4, 6:40 AM EST, 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
640 AM EST Wed Jan 4 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 408 AM EST Wed Jan 4 2023

A tornado watch has been issued to start off the morning for a line
south of the I-20 corridor. The south and central regions of the CWA
are still seeing temperatures in the upper 60s and low 70s at the
time of this AFD. Any additional heating before the front arrives
will continue to prime the environment for another round of strong
to severe storms south I-20.

The primary threats in this morning's watch area will be damaging
winds and the possibility of isolated tornadoes. Moderate SBCAPE
values of 1500 J/KG and effective bulk shear exceeding 60kts. Any
storm that forms in this sector will also be working with SRH values
near 400 m2/s2 so rotation and mesocyclones can be expected even
with non tornado producing storms. We've already seen embedded
supercells in the line as it approaches, and conditions are
favorable for the formation of discrete supercells out ahead of the
line. The situation continue to evolve and remain complex, please
continue to monitor the forecast for the most up to date information
concerning on going watches and warnings.

A flood watch will remain in effect until Wednesday night, and
additional rainfall of up to two inches are possible with isolated
higher totals in areas of training storms. While no additional
counties have been added during this mornings forecast period, heavy
rain continues to fall just north of the metro ATL area and training
storms just north of I-20 will need to be watched closely for flash
flooding as more rain continues to fall.

The front should clear the area after 7PM today and and cooler
temperatures and clear weather will eventually push in for Thursday.
Temps in the mid to upper 60s will be likely for tomorrow as winds
turn more westerly, but we still remain around 10 degrees above
average; a trend that will likely continue through the long term.

Vaughn

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 408 AM EST Wed Jan 4 2023

A comparatively cooler and drier airmass will be in place across
north and central Georgia as the extended period begins on Friday.
An upper level ridge and associated surface high will move over the
Southeast on Friday, which will keep weather conditions benign and
skies mostly clear across the region on Friday and Saturday. Low
temperatures are forecast to drop into the 30s across the forecast
area as the morning begins. Afternoon highs will still be 3-6
degrees above climatological normals, but no longer pushing record
values, rising into the mid 50s in north Georgia and upper 50s to
low 60s in central Georgia. After starting the morning in the mid
30s across the area on Saturday, temperatures will climb under the
influence of the ridge, reaching into the low to mid 60s across the
area in the afternoon.

A weak frontal system will drop into north Georgia on Saturday night
into Sunday. However, low-level moisture and instability continue to
appear limited across the area, so a slight chance of showers with
no thunderstorms has been maintained across north Georgia for
Saturday night into Sunday. The frontal boundary is anticipated to
sag into north Georgia before stalling and washing out early Monday.
Model guidance continues to diverge on the upper level flow pattern
during the early portions of next week. The potential remains for
additional waves to traverse the remnant boundary, so slight to low-
end chance PoPs have been maintained on Monday and Tuesday. The
potential for a wintry mix in the higher elevations of northeast
Georgia will need to be monitored at the tail-end of the period, as
there is a slight chance that precip overrunning the frontal zone
may overlap with border-line freezing temperatures in this area
Monday night into Tuesday morning.

King

&&

.AVIATION...
(12Z TAFS)
Issued at 639 AM EST Wed Jan 4 2023

The strongest TSRA has cleared ATL and continues to move East. TSRA
is still possible with gusty winds until 16Z today. Some lingering
RA will begin to dissipate after 18Z as WX clears the area. Some
gusts in remaining TSRA could be up to 20kts with IFR cigs in
convection and MVFR outside. CIGS should become VFR after 18Z.

//ATL Confidence...Avi Update...

Medium on WX timing end.
Medium to high on all other elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          44  65  38  55 /   0   0   0   0
Atlanta         48  63  37  54 /   0   0   0   0
Blairsville     39  57  32  49 /   0   0   0   0
Cartersville    42  61  34  54 /   0   0   0   0
Columbus        47  67  38  60 /   0   0   0   0
Gainesville     45  60  37  53 /   0   0   0   0
Macon           44  70  39  61 /   0   0   0   0
Rome            42  61  34  55 /   0   0   0   0
Peachtree City  43  64  36  56 /   0   0   0   0
Vidalia         54  74  42  61 /  20   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for GAZ008-009-013>016-021>025-
027-031>038-041>050-052>060-066>072-078>082-089>092-094-102-103.

&&

SHORT TERM...Vaughn
LONG TERM....King
AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 AM EST Wed Jan 4 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 AM EST Wed Jan 4 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will continue across north and central
Georgia this morning morning and afternoon ahead of an advancing
cold front. Several storms could become severe capable of
producing damaging wind gusts, brief tornadoes, and frequent
lightning. A Tornado Watch is in effect for areas to the south of
the I-20 corridor until 12 PM EST.

Locally heavy rainfall this morning and afternoon could lead to
flash flooding and river flooding concerns. A Flood Watch remains
in effect for portions of north and central Georgia until 7 PM
EST.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jan 4, 6:48 AM EST, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 AM EST Wed Jan 4 2023

GAZ069>071-079>081-041215-
Lamar GA-Monroe GA-Taylor GA-Upson GA-Crawford GA-Talbot GA-
648 AM EST Wed Jan 4 2023

...A strong thunderstorm will impact portions of southwestern Monroe,
Upson, northwestern Crawford, northeastern Talbot, north central
Taylor and southern Lamar Counties through 715 AM EST...

At 647 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Lincoln Park, or near Thomaston, moving
northeast at 50 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Thomaston, Barnesville, Yatesville, Culloden, Sunset Village, Lincoln
Park, The Rock, Redbone Crossroads, Russellville, Brent, Musella,
Sprewell Bluff State Park, Redbone, Logtown, Sunnyside, Salem,
Prattsburg, Hannahs Mill, Big Lazer Creek Wma and Carsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until noon EST for central and west
central Georgia.

&&

LAT...LON 3286 8448 3306 8414 3303 8399 3279 8397
      3267 8443
TIME...MOT...LOC 1147Z 238DEG 43KT 3285 8439

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 4, 6:48 AM EST, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 AM EST Wed Jan 4 2023

GAZ048>050-059-041215-
Morgan GA-Jasper GA-Greene GA-Newton GA-
648 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of Morgan, northwestern
Greene, northeastern Jasper and east central Newton Counties through
715 AM EST...

At 648 AM EST, a line of strong thunderstorms was along a line
extending from near Brick Store to near Farrar to Calvin, and moving
northeast at 55 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Madison, Rutledge, Newborn, Buckhead, Farrar, Swords, Wrayswood,
Godfrey, Greshamville and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until noon EST for central, north
central and east central Georgia.

&&

LAT...LON 3347 8333 3340 8373 3346 8372 3358 8373
      3371 8342 3370 8340 3373 8331 3373 8330
      3364 8322
TIME...MOT...LOC 1148Z 242DEG 47KT 3360 8369 3350 8366 3337 8372

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 4, 6:55 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 AM EST Wed Jan 4 2023

GAZ027-036>038-049-041230-
Madison GA-Morgan GA-Oglethorpe GA-Clarke GA-Oconee GA-
655 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of Oconee, northwestern
Morgan, Clarke, northwestern Oglethorpe and southern Madison Counties
through 730 AM EST...

At 655 AM EST, a line of strong thunderstorms was along a line
extending from Hull to Hard Labor Creek State Park, and moving
northeast at 50 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Watkinsville, Danielsville, Lexington, Athens, Comer, Winterville,
Bogart, Crawford, Rutledge, North High Shoals, Colbert, Bostwick,
Arnoldsville, Carlton, Bishop, Hull, Whitehall, Athens-Clarke County,
Westgate Park and Diamond Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until noon EST for north central
Georgia.

&&

LAT...LON 3417 8310 3415 8306 3409 8302 3403 8295
      3383 8311 3362 8366 3381 8351 3385 8358
      3396 8353 3418 8310
TIME...MOT...LOC 1155Z 237DEG 45KT 3403 8328 3367 8361

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 4, 7:05 AM EST, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 AM EST Wed Jan 4 2023

GAZ080-081-091-092-102-103-041230-
Schley GA-Stewart GA-Taylor GA-Marion GA-Crawford GA-Webster GA-
705 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of Marion, eastern
Stewart, Webster, central Crawford, Schley and Taylor Counties
through 730 AM EST...

At 704 AM EST, a line of strong thunderstorms was along a line
extending from Wesley Church to Westville, and moving east at 50 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumpkin, Buena Vista, Butler, Ellaville, Roberta, Preston, Richland,
Reynolds, Weston, Putnam, Brantley, Seminole, Murrays Crossroads,
Westville, Rupert, Brooklyn, Zellobee, Leveretts, Troutman and
Howard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until noon EST for central and west
central Georgia.

&&

LAT...LON 3193 8489 3271 8432 3273 8424 3269 8420
      3274 8418 3280 8387 3278 8385 3253 8405
      3251 8412 3240 8420 3240 8425 3230 8426
      3230 8422 3216 8433 3217 8443 3201 8444
      3192 8451
TIME...MOT...LOC 1204Z 253DEG 43KT 3267 8430 3203 8478

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 4, 7:06 AM EST, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 AM EST Wed Jan 4 2023

GAZ007-012-013-019>021-030-031-041-042-041300-
Gilmer GA-Polk GA-Cherokee GA-Gordon GA-Haralson GA-Bartow GA-
Carroll GA-Pickens GA-Paulding GA-Floyd GA-
706 AM EST Wed Jan 4 2023

...A strong thunderstorm will impact portions of Paulding, Cherokee,
Haralson, northern Carroll, southwestern Gilmer, Floyd, Gordon, Polk,
Pickens and Bartow Counties through 800 AM EST...

At 705 AM EST, a thunderstorm producing moderate to heavy rainfall
was near Taylorsville, or 13 miles west of Cartersville, moving
northeast at 55 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Rome, Carrollton, Canton, Cartersville, Calhoun, Dallas, Cedartown,
Jasper, Buchanan, Villa Rica, Bremen, Adairsville, Temple, Rockmart,
Euharlee, Hiram, Tallapoosa, Mount Zion, Emerson and Ball Ground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3429 8539 3437 8533 3444 8518 3462 8506
      3462 8472 3461 8473 3458 8465 3466 8465
      3465 8439 3433 8426 3414 8458 3408 8462
      3408 8474 3393 8472 3378 8482 3378 8490
      3366 8490 3360 8494 3363 8533 3429 8546
TIME...MOT...LOC 1205Z 239DEG 49KT 3413 8503

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jan 4, 7:16 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
716 AM EST Wed Jan 4 2023

GAZ038-050-051-041245-
Taliaferro GA-Oglethorpe GA-Greene GA-
716 AM EST Wed Jan 4 2023

...A strong thunderstorm will impact portions of northern Greene,
northwestern Taliaferro and southwestern Oglethorpe Counties through
745 AM EST...

At 716 AM EST, a strong thunderstorm was over Wrayswood, or 10 miles
northeast of Madison, moving east at 45 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Greensboro, Union Point, Woodville, Maxeys, Stephens, Penfield,
Wrayswood, Philomath, Greshamville and Daniel Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until noon EST for north central
and east central Georgia.

&&

LAT...LON 3356 8331 3360 8334 3360 8335 3361 8335
      3362 8336 3370 8339 3372 8335 3373 8330
      3374 8330 3384 8307 3375 8297 3361 8296
TIME...MOT...LOC 1216Z 248DEG 40KT 3367 8333

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 7:12 PM ESTSpecial Weather StatementFFCBaldwin, Jones33 min
Jan 3, 7:28 PM ESTSpecial Weather StatementFFCMarion32 min
Jan 3, 7:31 PM ESTSpecial Weather StatementFFCPeach44 min
Jan 3, 7:33 PM ESTSpecial Weather StatementFFCClarke27 min
Jan 3, 7:51 PM ESTSpecial Weather StatementFFCDooly24 min
Jan 3, 8:46 PM ESTSpecial Weather StatementFFCBleckley, Pulaski29 min
Jan 3, 9:16 PM ESTSpecial Weather StatementFFCTaylor29 min
Jan 3, 9:40 PM ESTSpecial Weather StatementFFCMuscogee35 min
Jan 3, 10:52 PM ESTSpecial Weather StatementFFCTaylor23 min
Jan 3, 11:17 PM ESTSpecial Weather StatementFFCBibb, Crawford, Taylor28 min
Jan 3, 11:34 PM ESTSpecial Weather StatementFFCCarroll26 min
Jan 3, 11:44 PM ESTSpecial Weather StatementFFCBibb, Crawford31 min
Jan 4, 12:07 AM ESTSpecial Weather StatementFFCFayette8 min
Jan 4, 12:24 AM ESTSpecial Weather StatementFFCClayton, Fayette36 min
Jan 4, 12:59 AM ESTSpecial Weather StatementFFCFloyd31 min
Jan 4, 1:42 AM ESTSpecial Weather StatementFFCGordon33 min
Jan 4, 3:24 AM ESTSpecial Weather StatementFFCBartow, Floyd, Gordon, Polk96 min
Jan 4, 3:49 AM ESTSpecial Weather StatementFFCCherokee, Pickens26 min
Jan 4, 4:05 AM ESTSpecial Weather StatementFFCCherokee, Haralson, Paulding115 min
Jan 4, 4:25 AM ESTSpecial Weather StatementFFCLumpkin35 min
Jan 4, 4:32 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Troup43 min
Jan 4, 4:51 AM ESTSpecial Weather StatementFFCWhite9 min
Jan 4, 4:54 AM ESTSpecial Weather StatementFFCFulton36 min
Jan 4, 5:14 AM ESTSpecial Weather StatementFFCGwinnett31 min
Jan 4, 5:17 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Meriwether28 min
Jan 4, 5:19 AM ESTSpecial Weather StatementFFCDouglas26 min
Jan 4, 5:27 AM ESTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall63 min
Jan 4, 5:32 AM ESTRiver Flood WarningFFCForsyth, Fulton49 hr
Jan 4, 5:33 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot42 min
Jan 4, 5:37 AM ESTRiver Flood WarningFFCDeKalb21 days
Jan 4, 5:37 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more23 min
Jan 4, 5:55 AM ESTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more6 hr
Jan 4, 5:57 AM ESTSpecial Weather StatementFFCDeKalb, Henry, Newton, Rockdale, Spalding33 min
Jan 4, 6:05 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more55 min
Jan 4, 6:12 AM ESTSpecial Weather StatementFFCTalbot, Upson33 min
Jan 4, 6:24 AM ESTRiver Flood WarningFFCDeKalb, Fulton21 days
Jan 4, 6:27 AM ESTSpecial Weather StatementFFCBarrow, Jackson, Madison93 min
Jan 4, 6:29 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Jan 4, 6:32 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart28 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCUpson27 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCMorgan27 min
Jan 4, 6:55 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Jan 4, 6:55 AM ESTSpecial Weather StatementFFCClarke, Oconee35 min
Jan 4, 7:05 AM ESTSpecial Weather StatementFFCCrawford, Marion, Schley, Taylor, Webster25 min
Jan 4, 7:06 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more54 min
Jan 4, 7:09 AM ESTRiver Flood WarningFFCForsyth21 hr
Jan 4, 7:11 AM ESTRiver Flood WarningFFCGilmer2 hr
Jan 4, 7:16 AM ESTSpecial Weather StatementFFCGreene29 min
Jan 4, 7:19 AM ESTSpecial Weather StatementFFCJones, Monroe26 min
Jan 4, 7:24 AM ESTSpecial Weather StatementFFCCrawford, Schley, Webster36 min
Jan 4, 7:25 AM ESTRiver Flood WarningFFCGwinnett9 hr
Jan 4, 7:27 AM ESTSpecial Weather StatementFFCOglethorpe63 min
Jan 4, 7:38 AM ESTAreal Flood WarningFFCBartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more5 hr
Jan 4, 7:43 AM ESTFlash Flood WarningFFCClarke, Madison, Morgan, Oconee, Oglethorpe, Walton4 hr
Jan 4, 7:47 AM ESTSpecial Weather StatementFFCBaldwin, Twiggs28 min
Jan 4, 8:00 AM ESTSpecial Weather StatementFFCDooly, Houston30 min
Jan 4, 8:08 AM ESTRiver Flood WarningFFCBartow3 hr
Jan 4, 8:13 AM ESTSevere Thunderstorm WarningFFCWilkes11 min
Jan 4, 8:16 AM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more29 min
Jan 4, 8:25 AM ESTRiver Flood WarningFFCGwinnett110 min
Jan 4, 8:27 AM ESTRiver Flood WarningFFCGwinnett21 hr
Jan 4, 8:29 AM ESTRiver Flood WarningFFCCobb2 hr
Jan 4, 8:32 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox28 min
Jan 4, 8:35 AM ESTRiver Flood WarningFFCCherokee, Cobb21 days
Jan 4, 8:49 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington26 min
Jan 4, 8:53 AM ESTRiver Flood WarningFFCCobb4 hr
Jan 4, 8:54 AM ESTSpecial Weather StatementFFCDodge, Johnson, Laurens, Wilcox36 min
Jan 4, 9:12 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington33 min
Jan 4, 9:21 AM ESTRiver Flood WarningFFCFulton21 days
Jan 4, 9:27 AM ESTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more48 min
Jan 4, 9:53 AM ESTSpecial Weather StatementFFCToombs82 min
Jan 4, 9:59 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe25 hr
Jan 4, 10:02 AM ESTRiver Flood WarningFFCCobb, Fulton18 hr
Jan 4, 10:04 AM ESTRiver Flood WarningFFCGwinnett, Walton21 days
Jan 4, 10:19 AM ESTRiver Flood WarningFFCFulton15 hr
Jan 4, 10:20 AM ESTRiver Flood WarningFFCCobb21 days
Jan 4, 10:27 AM ESTRiver Flood WarningFFCCobb, Fulton17 hr
Jan 4, 10:56 AM ESTRiver Flood WarningFFCCherokee21 days
Jan 4, 11:42 AM ESTRiver Flood WarningFFCCherokee11 hr
Jan 4, 11:46 AM ESTRiver Flood WarningFFCCobb16 hr

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.